Marketplace   Menu Guide   Complete Pages      
butler eagle
Site last updated: Thursday, April 24, 2014 Bookmark our site!
Local PennsylvaniaNationalInternationalNews Extras  
Published: February 1, 2014 print this article Print save this article Save email this article Email ENLARGE TEXT increase font decrease font

Police investigate potential Theraflu drug overdose death



PENN TWP — Township police report they are investigating a drug overdose case as being related to the “Theraflu” brand of heroin.
Police were called to a residence to check on the welfare of a 30-year-old man, whose name was not released by police.
Police said the man was dead upon the officers’ arrival.
Nearly two dozen people in Western Pennsylvania have died from a bad batch of heroin with the street name of Theraflu. It is a mixture of heroin and the potent narcotic painkiller Fentanyl.





Back
Comments
Order Photos!
 
MORE NEWS HEADLINES
arrow 3 vehicle collision on I-79 causes injuries
arrow Glade Run will be back in 2017
arrow Cause of death ruled
arrow Pay by phone parking may come to city
 
MOST READ ARTICLES
arrow Mom, dad see different
arrow POLICE REPORTS
arrow Body of woman recovered in pond
arrow Woman missing in pond